Posted by Lynette
on October 13, 2000 at 17:29:45:
In Reply to: glucosamine / chondroitin / msm posted by lisa on August 24, 2000 at 14:06:34:
My face started getting patchy and itchy and no matter how much moisturizer I put on it nothing helped! I started to think back to what I was doing differently and I remembered the glucosamine chondroitin. I have been taking this for about one month. I am going to stop taking it and see if my face improves. I understand there is an allergy to shellfish, but I don't know if I am allergic to that? I've not had any allergy problems in the past.
My mother had an allergic reaction to her glucosamine, chondroitin, and msm supplement. This supplement greatly helps her, however she recently began to experience the same symptoms she has when she eats shellfish. I have found that although glucosamine is extracted from shellfish, this is not a common side effect. My mother's main side effect is itching. Chondroitin may cause skin rashes.
: HAS ANYONE EXPERIENCED ANYTHING LIKE THIS WITH EITHER GLUCOSAMINE, CHONDROITIN, OR MSM?